# SDR ZZDA2010628

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SLIDE AFT LANYARD MOUNT TO COVER HAS BECOME UNATTACHED.  RE-SECURED TAIL SLIDE AFT LANYARD MOUNT TO SLIDE COVER IAW AMM 25-61.
